# SDR UALA2011061502947

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 73,972 hours, 21,454 cycles
- Engine: Pwa PW2037
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Malfunctioned
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE RIGHT IDG TEMP SENSOR DISPLAYED AFTER PARKING AIRCRAFT FROM REPOSITIONING.  BIT BPCU, MESSAGE IDG-OIL OUT BULB-WIRING, REPLACED RIGHT GCU.  REPLACED RT IDG PER MM.  RAN ENG, OPS CHECK GOOD.
